# SDR UPS01435350

- Difficulty date: February 11, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 59,290 hours, 16,920 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT WING FRONT SPAR LOWER CAP LOWER LEG IS CORRODED BEYOND LIMITS, 15 INCHES I/B OF STA FSSO, WS 1322.  REPAIRED LOWER SPAR CAP IAW SRM 57-30-03 FIG 4.
